Header

UZH-Logo

Maintenance Infos

Elliptic operators with infinite-dimensional state spaces


Amann, Herbert (2001). Elliptic operators with infinite-dimensional state spaces. J. Evol. Equ., 1(2):143-188.

Statistics

Citations

Additional indexing

Item Type:Journal Article, refereed
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2001
Deposited On:29 Nov 2010 16:27
Last Modified:05 Apr 2016 13:25
Publisher:UNSPECIFIED
ISSN:1424-3199

Download

Full text not available from this repository.

Author Collaborations